# SDR SWAA075173

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 17,684 hours, 11,725 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48103
- Part serial: 01226H5417
- Condition: Arced
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK L2 WINDOW ARCING.  REMOVED AND REPLACED WINDOW PER MM.
